Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Robustness against separation and outliers in logistic regression

Title data

Rousseeuw, Peter J. ; Christmann, Andreas:
Robustness against separation and outliers in logistic regression.
In: Computational Statistics & Data Analysis. Vol. 43 (2003) Issue 3 . - pp. 315-332.
ISSN 0167-9473
DOI: https://doi.org/10.1016/S0167-9473(02)00304-3

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 21 Oct 2015 06:21
Last Modified: 21 Oct 2015 06:21
URI: https://eref.uni-bayreuth.de/id/eprint/20576